Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drdeadly

Almost finished accutane...red marks on back

Recommended Posts

Heyo!

So I'm 3.5 months into a 4.5 month course of accutane. It has clearly up 95% of my acne so far, which I'm really happy about! However, my acne has left some nasty red marks on my back behind.

The problem is that I'm going to South America at the start of June, so really want the red marks to be gone by then. Is there anything I can do while on the accutane and anything I can do after I finish my course ? (in about 3 weeks)

I suppose I could go and get a sunbed (this is not something Ive ever done before) after Ive finished. I know youre not supposed to while you are actually taking the drug. That might clear it up.

Thoughts ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×